# SDR SWIA20230828007

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 44,585 hours, 29,160 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Part number: UNKNOWN
- Condition: Uncontrollable
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUNAWAY IN FLIGHT. CLACKER SOUNDED, QRC  / QRH RAN (FLT 4956 FILED OPEN)  PLEASE REFERENCE AML 1201098  PLEASE REFERENCE AML 1201099
